# SDR IPXA2021102575297

- Difficulty date: September 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: DJ4610361
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFORWARD CARGO COMPARTMENT ROLLER TRAY ASSY. BROKEN AT STA.X=0 AND STA.Y=810.25.REPAIRED BROKEN TRAY ASSY. IAW VT-SAA EA 011-5340-01-A9403 REV I/R AND UPS EO MD11-5320-81941-A (MINOR).
